| Model Number |
DRN00V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
05/15/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a preloaded multifocal intraocular lens (iol) was explanted from a patient's operative eye due to blurry vision not able to correct with refraction.Vision preoperative 20/40 -1 and post operative 20/150 +1.The lens was replaced with a dib00 model iol, which has a power of 14.0.The procedure was carried out without complications, and it did not require incision enlargement, sutures, or a vitrectomy.No medication outside the standard of care was required.There was no patient injury reported.The account suggested that the device did not cause or contribute to the reported event.The patient had no pre-existing issues that contributed to the reported event, aside from dry eye syndrome.No further information was provided.
Additional Manufacturer Narrative
Section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of this review, if there is any further relevant information, a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Additional information: section d9: device available for evaluation: yes section d9: returned to manufacturer on: sep 29, 2025 section h3: device evaluated by manufacturer: yes device evaluation: visual inspection of the complaint device reveal that the lens was coated in viscoelastic residue.The lens was cleaned and inspected, and no issues were observed.The complaint issues were not confirmed during product evaluation, and no issues were identified.Conclusion: based on the investigation, no malfunction or product deficiency was identified.All pertinent information available to johnson & johnson surgical vision, inc., has been submitted.